# SDR WWMA9600065

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769105
- Condition: Out Of Oil
- Location: Right
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SMELL IN THE COCKPIT AFTER THE ENGINES WERE RUNNING.  MAINTENANCE FOUND THE RIGHT ACM OUT OF OIL AND REPLACED IT.  AIRCRAFT WAS RUN WITH NO ODORS NOTED.
